BibTeX record journals/ijgi/LiuLLSFW20

download as .bib file

@article{DBLP:journals/ijgi/LiuLLSFW20,
  author    = {Bo Liu and
               Xuechao Liu and
               Dajun Li and
               Yu Shi and
               Gabriela Fernandez and
               Yandong Wang},
  title     = {A Vector Line Simplification Algorithm Based on the Douglas-Peucker
               Algorithm, Monotonic Chains and Dichotomy},
  journal   = {{ISPRS} Int. J. Geo Inf.},
  volume    = {9},
  number    = {4},
  pages     = {251},
  year      = {2020},
  url       = {https://doi.org/10.3390/ijgi9040251},
  doi       = {10.3390/ijgi9040251},
  timestamp = {Tue, 25 Aug 2020 16:52:45 +0200},
  biburl    = {https://dblp.org/rec/journals/ijgi/LiuLLSFW20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics